MathSciNet Relay Station
MathSciNet bibliographic data
MR1277096 (96d:53056) 53C40
Bejancu, Aurel; Deshmukh, Sharief Real hypersurfaces of ${\bf C}{\rm P}\sp n$ with non-negative Ricci curvature. Proc. Amer. Math. Soc. 124 (1996), no. 1, 269–274.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement